Volume 20, issue 2 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Ribbon distance and Khovanov homology

Sucharit Sarkar

Algebraic & Geometric Topology 20 (2020) 1041–1058
Bibliography
1 A Alishahi, N Dowlin, The Lee spectral sequence, unknotting number, and the knight move conjecture, Topology Appl. 254 (2019) 29 MR3894208
2 J A Baldwin, A S Levine, S Sarkar, Khovanov homology and knot Floer homology for pointed links, J. Knot Theory Ramifications 26 (2017) MR3604486
3 D Bar-Natan, Khovanov’s homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443 MR2174270
4 D Bar-Natan, S Morrison, e al., The knot atlas
5 J S Carter, J H Rieger, M Saito, A combinatorial description of knotted surfaces and their isotopies, Adv. Math. 127 (1997) 1 MR1445361
6 D Clark, S Morrison, K Walker, Fixing the functoriality of Khovanov homology, Geom. Topol. 13 (2009) 1499 MR2496052
7 R H Fox, Characterizations of slices and ribbons, Osaka Math. J. 10 (1973) 69 MR326705
8 C M Gordon, Ribbon concordance of knots in the 3–sphere, Math. Ann. 257 (1981) 157 MR634459
9 M Jacobsson, An invariant of link cobordisms from Khovanov homology, Algebr. Geom. Topol. 4 (2004) 1211 MR2113903
10 A Juhász, M Miller, I Zemke, Knot cobordisms, bridge index, and torsion in Floer homology, preprint (2019) arXiv:1904.02735
11 T Kanenobu, Band surgery on knots and links, J. Knot Theory Ramifications 19 (2010) 1535 MR2755489
12 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
13 M Khovanov, A functor-valued invariant of tangles, Algebr. Geom. Topol. 2 (2002) 665 MR1928174
14 M Khovanov, An invariant of tangle cobordisms, Trans. Amer. Math. Soc. 358 (2006) 315 MR2171235
15 M Khovanov, L Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008) 1 MR2391017
16 P B Kronheimer, T S Mrowka, Khovanov homology is an unknot-detector, Publ. Math. Inst. Hautes Études Sci. 113 (2011) 97 MR2805599
17 E S Lee, An endomorphism of the Khovanov invariant, Adv. Math. 197 (2005) 554 MR2173845
18 A S Levine, I Zemke, Khovanov homology and ribbon concordances, Bull. Lond. Math. Soc. 51 (2019) 1099 MR4041014
19 C Manolescu, M Marengon, The knight move conjecture is false, Proc. Amer. Math. Soc. 148 (2020) 435 MR4042864
20 S Morrison, Universal Khovanov homology, talk slides (2007)
21 Y Nakanishi, Y Nakagawa, On ribbon knots, Math. Sem. Notes Kobe Univ. 10 (1982) 423 MR704925
22 L Piccirillo, The Conway knot is not slice, preprint (2018) arXiv:1808.02923
23 J Rasmussen, Khovanov homology and the slice genus, Invent. Math. 182 (2010) 419 MR2729272
24 I Zemke, Knot Floer homology obstructs ribbon concordance, Ann. of Math. 190 (2019) 931 MR4024565